Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I haven't got my periods since a year in spite of taking Duphaston tablets

hi. am 24 years old and have not been menstruating for a year. i went to see my gynae and she prescribed me with duphaston. i did not have my periods despite taking it but had bloating effects and gained weight. could you advise me on the matter
Asked On : Tue, 7 Jun 2011
Answers:  3 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
This is a progerterone hormone. In your case it needs to be combined with an estrogen hormone to help you start your periods. Consult with your Doctor regarding this.
Answered: Tue, 7 Jun 2011
I find this answer helpful
Diabetologist Dr. Sudharshan's  Response

Welcome to Healthcare Magic Forum
First u have to find out wat is the reason for ur problem, it may be anemia, hormanal imbalance, pcod or some other cause.
I suggest to get ur complete blood tests including hormonal, ultrasound scan done to know the exact problem and then start proper treatment.

Hope I have answered ur question
Answered: Tue, 7 Jun 2011
I find this answer helpful
  Anonymous's Response
thank you all for answering my question. i already had a blood test and ultrasound scan after the recommendation of my gynae. everything was normal except a slighlty low level of haemoglobin. i have been taking feroglobin and orofer to boost it up. my concern however remains as to how to tackle with the problem of gaining weight (one of the side effect of duphaston)
Answered: Wed, 8 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor